Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 145, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 4, 2015, 3:49 PM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 3:49 PM MDT (21:49 UTC)
- Expired
- Jul 4, 2015, 4:45 PM MDT
- In force
- 56 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 180 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 4:06 PM MDT | HAIL 0.75 | 17 Wnw Hemingford, NE | |
| Jul 4, 4:13 PM MDT | HAIL 2 | 17 Wnw Hemingford, NE | WIND 40 MPH ESTIMATED. HAIL RANGES FROM GOLFBALL TO EGG SIZE. |
| Jul 4, 4:20 PM MDT | HAIL 1.75 | 9 W Hemingford, NE | REPORT RELAYED VIA TWITTER. |
| Jul 4, 4:31 PM MDT | HAIL 1 | 11 W Hemingford, NE | 3 MILES WEST OF HIGHWAY 2/71. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 9.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 530 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 2014 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
785
WUUS55 KCYS 042149
SVRCYS
NEC013-045-165-042245-
/O.NEW.KCYS.SV.W.0145.150704T2149Z-150704T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 445 PM MDT
* AT 349 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
FLAHERTYS CORNER...OR 34 MILES SOUTHWEST OF CHADRON...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HEMINGFORD...FLAHERTYS CORNER AND MARSLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4246 10358 4253 10339 4230 10289 4206 10339
TIME...MOT...LOC 2149Z 313DEG 20KT 4243 10342
HAIL...1.75IN
WIND...60MPH
$$
HAMMER4 follow-up statements
983
WWUS55 KCYS 042211
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
411 PM MDT SAT JUL 4 2015
NEC045-042221-
/O.CAN.KCYS.SV.W.0145.000000T0000Z-150704T2245Z/
DAWES NE-
411 PM MDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DAWES COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 4239 10354 4242 10329 4226 10298 4206 10339
TIME...MOT...LOC 2211Z 314DEG 19KT 4235 10334
$$
NEC013-165-042245-
/O.CON.KCYS.SV.W.0145.000000T0000Z-150704T2245Z/
SIOUX NE-BOX BUTTE NE-
411 PM MDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR EAST CENTRAL SIOUX AND NORTHWESTERN BOX BUTTE COUNTIES...
AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLAHERTYS
CORNER...OR 29 MILES NORTHWEST OF ALLIANCE...MOVING SOUTHEAST AT 20
MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FLAHERTYS CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4239 10354 4242 10329 4226 10298 4206 10339
TIME...MOT...LOC 2211Z 314DEG 19KT 4235 10334
HAIL...2.50IN
WIND...60MPH
$$
HAMMER657
WWUS55 KCYS 042226
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT SAT JUL 4 2015
NEC013-165-042245-
/O.CON.KCYS.SV.W.0145.000000T0000Z-150704T2245Z/
SIOUX NE-BOX BUTTE NE-
426 PM MDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR EAST CENTRAL SIOUX AND NORTHWESTERN BOX BUTTE COUNTIES...
AT 425 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF FLAHERTYS CORNER...OR 25 MILES NORTHWEST OF ALLIANCE...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 413 PM MDT...TWO INCH DIAMETER
HAIL WAS REPORTED 17 MILES WEST OF HEMINGFORD WITH THIS STORM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FLAHERTYS CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4237 10349 4239 10329 4224 10302 4213 10325
4207 10337
TIME...MOT...LOC 2225Z 335DEG 18KT 4227 10332
HAIL...2.50IN
WIND...60MPH
$$
HAMMER436
WWUS55 KCYS 042239
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
439 PM MDT SAT JUL 4 2015
NEC165-042249-
/O.CAN.KCYS.SV.W.0145.000000T0000Z-150704T2245Z/
SIOUX NE-
439 PM MDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SIOUX COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4222 10307 4211 10329 4231 10345 4237 10345
4237 10325
TIME...MOT...LOC 2239Z 313DEG 20KT 4222 10324
$$
NEC013-042245-
/O.CON.KCYS.SV.W.0145.000000T0000Z-150704T2245Z/
BOX BUTTE NE-
439 PM MDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN BOX BUTTE COUNTY...
AT 439 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
KILPATRICK LAKE...OR 20 MILES NORTHWEST OF ALLIANCE...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. THIS STORM HAS A HISTORY OF PRODUCING VERY
LARGE DESTRUCTIVE HAIL UP TO TWO INCHES IN DIAMETER.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FLAHERTYS CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4222 10307 4211 10329 4231 10345 4237 10345
4237 10325
TIME...MOT...LOC 2239Z 313DEG 20KT 4222 10324
HAIL...1.75IN
WIND...60MPH
$$
HAMMER732
WWUS55 KCYS 042242
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT SAT JUL 4 2015
NEC013-042252-
/O.EXP.KCYS.SV.W.0145.000000T0000Z-150704T2245Z/
BOX BUTTE NE-
442 PM MDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOX BUTTE COUNTY
WILL EXPIRE AT 445 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4222 10307 4211 10329 4231 10345 4237 10345
4237 10325
TIME...MOT...LOC 2240Z 313DEG 20KT 4222 10324
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:18 PM MDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 4, 12:18 PM MDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1218 PM MDT SAT JUL 4 2015 .SHORT TERM...(TODAY THROUGH MONDAY AFTERNOON) ISSUED AT 403 AM MDT SAT JUL 4 2015 FORCING DUE TO WARM AIR ADVECTION ALONG AN ELEVATED WARM FRONT IS THE MAIN FACTOR IN ISOLATED SHOWER ACTIVITY WHICH ARE OCCURRING EARLY THIS MORNING. THIS ACTIVITY MAY LINGER THROUGH AROUND SUNRISE BEFORE DYING OFF COMPLETELY. FOLLOWING THE PASSAGE OF THE WARM FRONT...TEMPERATURES WILL RISE TO SOME OF THE HIGHEST READINGS OF THE YEAR...MAKING FOR A VERY WARM 4TH OF JULY. HIGH TEMPERATURES WILL REACH THE MID 80S TO MID 90S OVER MOST OF THE AREA OUTSIDE OF THE MOUNTAINS. AMPLE SUNSHINE WILL PUSH TEMPERATURES TO NEAR CONVECTIVE INITIATION THIS AFTERNOON. THERE ARE NO STRONG FORCING MECHANISMS IN PLACE TODAY AND THAT BEING THE CASE IT IS TOUGH TO PINPOINT WHERE THUNDERSTORMS WILL FOR CERTAIN DEVELOP. THEREFORE HAVE A SLIGHT CHANCE IN PLACE ACROSS THE ENTIRE FORECAST AREA TODAY. THUNDERSTORMS THAT DEVELOP THIS AFTERNOON/EVENING WILL HAVE THE POTENTIAL TO BECOME SEVERE MAINLY OVER EASTERN PORTIONS OF THE FORECAST AREA. MODELS ARE INDICATING UPWARDS OF 2000 J/KG MU CAPE INTO THE NEBRASKA PANHANDLE. THIS IS ALSO WHERE THERE SHOULD LOW LEVEL SPEED CONVERGENCE FROM SOUTHERLY WINDS ALONG WITH A 50-60 KT UPPER LEVEL JET WHICH COULD AID IN THUNDERSTORMS DEVELOPMENT AND STRENGTH OF ANY STORMS THAT MIGHT DEVELOP. COLD FRONT STILL ON SCHEDULE TO MOVE ACROSS THE AREA LATE SUNDAY WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. EXACT TIMING OF THE FRONT IS STILL SOMEWHAT OF A QUESTION WHICH COULD HAVE A SIGNIFICANT IMPACT ON HIGH TEMPERATURES SUNDAY. AT THIS TIME THINKING THE FRONT WILL MOVE INTO THE NORTHERN CWA AROUND NOON AND MOVE ACROSS THE REST OF THE FORECAST AREA BY LATE AFTERNOON/EARLY EVENING. THIS MEANS SUNDAY SHOULD BE ANOTHER VERY WARM DAY ACROSS MOST OF THE FORECAST AREA. CLOUD COVER IN THE WEST AND NORTH SHOULD HOLD TEMPERATURES DOWN PRECEDING THE COLD FRONT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON. COOLER MONDAY WITH LESSER CHANCES FOR SHOWERS AND THUNDERSTORMS. EAST OF THE LARAMIE RANGE THE AIRMASS WILL LIKELY REMAIN STABLE THROUGH THE AFTERNOON WITH LIGHT UPSLOPE WINDS AND AMPLE LOW LEVEL CLOUD COVER. TO THE WEST OF THE LARAMIE RANGE THERE IS AT LEAST A CHANCE FOR MEASURABLE PRECIPITATION. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 337 AM MDT SAT JUL 4 2015 MEDIUM TO LONG RANGE MODELS SHOW A CONTINUATION OF THE UNSETTLED WEATHER PATTERN INTO THE MIDDLE PART OF NEXT WEEK. THERE IS SOME POTENTIAL OF CONDITIONS DRYING A BIT BY LATE THIS WEEK...BUT GIVEN RECENT MODEL TRENDS OF UNDER ESTIMATING BL MOISTURE...NOT VERY CONFIDENT WITH THIS SOLUTION AT THIS TIME. MONDAY AND MONDAY NIGHT WILL BE MUCH COOLER BEHIND A RELATIVELY STRONG COLD FRONT FOR THIS TIME OF THE YEAR. LOW TEMPERATURES MAY DROP INTO THE 40S TO LOW 50S ACROSS MANY AREAS...ESPECIALLY OVER SOUTHEAST WYOMING. FOR TUESDAY MODELS SHOW THE MID TO UPPER LEVEL FLOW BECOMING MORE WESTERLY...ALTHOUGH LLVL WINDS WILL BE SOUTH OR SOUTHEAST. HIGH TEMPERATURES WILL LIKELY REBOUND TUESDAY...BUT WITH PW/S OVER 1 INCH ACROSS MOST OF THE HIGH PLAINS...ANOTHER ROUND OF SHOWERS AND TSTORMS ARE EXPECTED. WITH ANOTHER SHORTWAVE TROUGH DIVING SOUTHWARD ACROSS THE NORTHERN ROCKY MOUNTAINS...SHOWER ACTIVITY MAY LINGER THROUGH TUESDAY NIGHT AS WELL. WEDNESDAY WILL BE SIMILAR AS ANOTHER COLD FRONT MOVES SOUTHWARD AND STALLS ALONG THE FRONT RANGE. THERE IS A DECENT CHANCE OF STRONG TO SEVERE STORMS BOTH DAYS DUE TO A COMBINATION OF COOL AIR ALOFT PUSHING INTO THE AREA...AMPLE MOISTURE...AND FAVORABLE 0-6KM SHEAR PROFILES ACROSS THE HIGH PLAINS. INCREASED POP BETWEEN 40 TO 60 PERCENT BY WEDNESDAY AFTERNOON WITH A GOOD CHANCE OF MODERATE TO HIGH RAINFALL AMOUNTS OVER PORTIONS OF SOUTHEAST WYOMING. FOR LATE NEXT WEEK...MODELS INDICATE AN UPPER LEVEL LOW AROUND CENTRAL CALIFORNIA AS A RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE SOUTHERN ROCKY MOUNTAINS. GFS SHOWS AN UPPER LEVEL HIGH CENTERED AROUND TEXAS WITH THE CALIFORNIA UPPER LOW SLIDING EASTWARD BY FRIDAY. MODELS ARE HINTING TO MONSOON MOISTURE INCREASING AND PUSHING NORTH BETWEEN THESE TWO FEATURES. EXPECT A FEW DRIER DAYS FOR SOUTHEAST WYOMING AND WESTER NEBRASKA...BUT THIS MAY BE SHORT-LIVED AS MONSOON MOISTURE ADVECTS NORTHWARD INTO COLORADO AND WYOMING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1218 PM MDT SAT JUL 4 2015 THE MAIN CONCERN FOR THIS TAF PERIOD WILL BE ISOLATED THUNDERSTORMS DEVELOPING THROUGH THE AFTERNOON MAINLY FOR THE SOUTHEAST WYOMING TERMINALS IN ADDITION TO KAIA AND KCDR. GUSTY ERRATIC WINDS WILL ACCOMPANY THIS ACTIVITY...WITH BRIEF MVFR VSBYS POSSIBLE IN MODERATE RAINFALL. OTHERWISE...LOOKING AT WIDESPREAD PREVAILING GUSTS OF 20 TO 25 KTS THIS AFTERNOON WITH VFR CONDITIONS. && .FIRE WEATHER... ISSUED AT 323 AM MDT SAT JUL 4 2015 WARM TEMPERATURES WILL BE IN PLACE TODAY ALONG WITH ISOLATED THUNDERSTORMS OVER SOUTHEAST WYOMING AND WESTERN NEBRASKA PANHANDLE. STRONG ERRATIC WIND GUSTS WILL BE POSSIBLE WITH ANY THUNDERSTORMS AND LARGE HAIL WILL ALSO BE POSSIBILITY. A COLD FRONT WILL MOVE ACROSS THE REGION LATE SUNDAY. SHOWERS AND THUNDERSTORMS ARE LIKELY TO BRING WETTING RAINS TO MOST OF THE AREA LATE SUNDAY INTO SUNDAY NIGHT. COOLER TEMPERATURES FOR MONDAY WITH THE MAIN CHANCES FOR PRECIPITATION ALONG AND WEST OF THE LARAMIE RANGE. CHANCES FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...SML LONG TERM...TJT AVIATION...RJM FIRE WEATHER...SML
Hazardous weather outlook, Jul 4, 5:40 AM MDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 540 AM MDT SAT JUL 4 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>119-051145- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 540 AM MDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY THROUGH THIS EVENING. ONE OR TWO THUNDERSTORMS MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS COVERAGE IS EXPECTED TO INCREASE BY LATE THIS WEEKEND AS A COLD FRONT MOVES SOUTHWARD ACROSS THE REGION. IT WILL BECOME MUCH COOLER ON MONDAY AND TUESDAY BEHIND THE COLD FRONT. THUNDERSTORMS ARE ALSO EXPECTED EACH DAY THROUGH THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, Jul 4, 12:56 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1256 PM MDT SAT JUL 4 2015 WYZ103-106-107-041945- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 1256 PM MDT SAT JUL 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CONVERSE...NORTHEASTERN ALBANY AND WEST CENTRAL PLATTE COUNTIES UNTIL 145 PM MDT... AT 1255 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARRIS PARK...OR 23 MILES NORTHWEST OF WHEATLAND...MOVING SOUTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LARAMIE PEAK AND HARRIS PARK. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 86 AND 87. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4226 10547 4237 10528 4215 10498 4197 10522 TIME...MOT...LOC 1855Z 321DEG 21KT 4226 10532 FINCH
Special weather statement, Jul 4, 3:21 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 321 PM MDT SAT JUL 4 2015 NEZ002-003-095-096-042200- NORTH SIOUX NE-SOUTH SIOUX NE-DAWES NE-BOX BUTTE NE- 321 PM MDT SAT JUL 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SIOUX...NORTHWESTERN BOX BUTTE AND SOUTHWESTERN DAWES COUNTIES UNTIL 400 PM MDT... AT 321 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF FLAHERTYS CORNER...OR 32 MILES SOUTHWEST OF CHADRON... MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLAHERTYS CORNER AND MARSLAND. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4247 10363 4263 10347 4241 10304 4214 10339 TIME...MOT...LOC 2121Z 308DEG 12KT 4245 10340 HAMMER
Special weather statement, Jul 4, 3:40 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 340 PM MDT SAT JUL 4 2015 NEZ095-096-WYZ102-108-042215- NORTH SIOUX NE-SOUTH SIOUX NE-GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 340 PM MDT SAT JUL 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SIOUX...SOUTHEASTERN NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL 415 PM MDT... AT 340 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF PRAIRIE CENTER...OR 26 MILES SOUTHEAST OF LUSK...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGATE BED NATIONAL MONUMENT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4248 10418 4262 10411 4253 10363 4226 10384 TIME...MOT...LOC 2140Z 290DEG 21KT 4252 10405 HAMMER
Special weather statement, Jul 4, 3:42 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
342 PM MDT SAT JUL 4 2015
WYZ116>118-042230-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
CENTRAL LARAMIE COUNTY WY-
342 PM MDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES UNTIL 430 PM MDT...
AT 342 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VEDAUWOO CAMPGROUND...OR 15 MILES SOUTHEAST OF LARAMIE...MOVING
SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRANITE SPRINGS CAMPGROUND...NORTH CROW CAMPGROUND...CRYSTAL LAKE
CAMPGROUND...VEDAUWOO CAMPGROUND...CRYSTAL LAKE RESERVOIR...
VEDAUWOO...BUFORD AND GRANITE SPRINGS RESERVOIR.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 7.
INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 327 AND 355.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4112 10549 4128 10537 4109 10485 4107 10485
4100 10491 4100 10528
TIME...MOT...LOC 2142Z 301DEG 22KT 4117 10535
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:21 PM MDT | Special Weather Statement | CYS | Box Butte | 39 min |
| Jul 4, 3:40 PM MDT | Special Weather Statement | CYS | Sioux | 35 min |
| Jul 4, 4:45 PM MDT | Special Weather Statement | CYS | Sioux | 30 min |
| Jul 4, 5:13 PM MDT | Special Weather Statement | CYS | Box Butte | 32 min |
| Jul 4, 5:32 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 28 min |
| Jul 4, 5:51 PM MDT | Severe Thunderstorm Warning | CYS | Morrill, Scotts Bluff, Sioux | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.